Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 485632, 10 pages
http://dx.doi.org/10.1155/2013/485632
Research Article

Boundary Value Problem for Analysis of Portal Double-Row Stabilizing Piles

State Key Laboratory of Geomechanics and Geotechnical Engineering, Institute of Rock and Soil Mechanics, Chinese Academy of Sciences, Wuhan 430071, China

Received 10 May 2013; Revised 26 July 2013; Accepted 29 July 2013

Academic Editor: Fayun Liang

Copyright © 2013 Cheng Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Huang, “Boundary Value Problem for Analysis of Portal Double-Row Stabilizing Piles,” Journal of Applied Mathematics, vol. 2013, Article ID 485632, 10 pages, 2013. doi:10.1155/2013/485632